# SDR AALA20011143

- Difficulty date: May 28, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
